Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Fantasy of Falling

should i quit my acne medication

Recommended Posts

ok i take tazroac since december and it did absoloutely nothing, if not wrsen my condition. Im thinking about not taking it at all? I mean, if i quit tonight, do you think ill have insane crazy breakouts???? Im so worried if i dont take it ill break out like crazy. but its not working. im so confused i need help!

my regimen:

morning: rinse face with water

apply 100% aloe vera

afternoon:

baking soda apple cider vinegar method

aveeno correcting treatment

aloe vera

night time

Tazorac 0.05% cream

cindomyclin gel

Share this post


Link to post
Share on other sites

try quitting for a few days... if you see things going downhill, then get back to taking your medications. In the mean time, book an appt to see your derm, and ask him/her to get you on something that will work for you.

Share this post


Link to post
Share on other sites
Guest hopelessGuy

ok i take tazroac since december and it did absoloutely nothing, if not wrsen my condition. Im thinking about not taking it at all? I mean, if i quit tonight, do you think ill have insane crazy breakouts???? Im so worried if i dont take it ill break out like crazy. but its not working. im so confused i need help!

my regimen:

morning: rinse face with water

apply 100% aloe vera

afternoon:

baking soda apple cider vinegar method

aveeno correcting treatment

aloe vera

night time

Tazorac 0.05% cream

cindomyclin gel

I had the same problem as you did....I was on Taz 1% for 5 weeks straight and my acne just got worse and so I stopped....and so my face got better, very weird. I told my dermy that I stopped using it and he told me to use it atleast twice a week...and that's what I've been doing and I think its better that way for me. My face is clear now, but I'm also using BP face wash and sulfur lotion. Just tell your dermy about it and see what he says.

THE POWER OF CHRISTS COMPELS YOU!!!

Share this post


Link to post
Share on other sites

ok i take tazroac since december and it did absoloutely nothing, if not wrsen my condition. Im thinking about not taking it at all? I mean, if i quit tonight, do you think ill have insane crazy breakouts???? Im so worried if i dont take it ill break out like crazy. but its not working. im so confused i need help!

my regimen:

morning: rinse face with water

apply 100% aloe vera

afternoon:

baking soda apple cider vinegar method

aveeno correcting treatment

aloe vera

night time

Tazorac 0.05% cream

cindomyclin gel

I had the same problem as you did....I was on Taz 1% for 5 weeks straight and my acne just got worse and so I stopped....and so my face got better, very weird. I told my dermy that I stopped using it and he told me to use it atleast twice a week...and that's what I've been doing and I think its better that way for me. My face is clear now, but I'm also using BP face wash and sulfur lotion. Just tell your dermy about it and see what he says.

THE POWER OF CHRISTS COMPELS YOU!!!

Retinoids cause your skin to purge continuously for the first six to twelve weeks. Stopping at week five just put your progress on hold. W/these medications, patience is key. However, if your current regimen seems to be working for you, then go w/it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×